MathSciNet Relay Station
MathSciNet bibliographic data
MR1717044 (2000m:26027) 26D15 (26D05)
Qi, Feng; Cui, Li-Hong; Xu, Sen-Lin Some inequalities constructed by Tchebysheff's integral inequality. Math. Inequal. Appl. 2 (1999), no. 4, 517–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement